MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Heart Block (4444)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd (b)(4) - envision ide study, patient site (b)(6).It was reported that on (b)(6) 2026, a 25mm navitor vision valve was chosen for implant using a small flexnav delivery system.A pre-implant balloon valvuloplasty was done with a 20mm non-abbott balloon.The valve got fully re-sheathed 1 time due to the implant being too high.The final implant depth at non-coronary cusp (ncc) was 3.9mm and left coronary cusp (lcc) was 4.8mm.The patient developed a left bundle branch block (lbbb) during the procedure.No treatment was required.The patient was then discharged from the hospital the following day.Subsequent information received: it was reported that on (b)(6) 2026, the patient returned for the 30 day follow-up and a new onset atrial fibrillation was noted.For treatment, the patient started eliquis.
 
Additional Manufacturer Narrative
An event of heart block was reported intra-procedure.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the available information the cause for the reported heart block cannot be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50937892
Report Number2135147-2026-06598
Device Sequence Number18575423
Product Code NPT
UDI-Device Identifier05415067045782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11376914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight166 LB